0
TECHNICAL BRIEFS

Free Shape Problem for a Closed Ring

[+] Author and Article Information
R. J. Green

Department of Mechanical Sciences and Environmental Engineering, University of Denver, Denver, Colo.

J. Appl. Mech 39(1), 281-282 (Mar 01, 1972) (2 pages) doi:10.1115/1.3422631 History: Received December 31, 1970; Revised June 08, 1971; Online July 12, 2010

First Page Preview

View Large
First page PDF preview
FIGURES IN THIS ARTICLE
Copyright © 1972 by ASME
Topics: Shapes
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In